Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Weak-Type Inequality for Submartingales and Itô Processes

Tom 63 / 2015

Adam Osękowski Bulletin Polish Acad. Sci. Math. 63 (2015), 73-88 MSC: Primary 60G44; Secondary 60G42. DOI: 10.4064/ba63-1-9

Streszczenie

Let $\alpha\in [0,1]$ be a fixed parameter. We show that for any nonnegative submartingale $X$ and any semimartingale $Y$ which is $\alpha$-subordinate to $X$, we have the sharp estimate $$ \|Y\|_{W}\leq \frac{2(\alpha+1)^2}{2\alpha+1}\|X\|_{L^\infty}.$$ Here $W$ is the weak-$L^\infty$ space introduced by Bennett, DeVore and Sharpley. The inequality is already sharp in the context of $\alpha$-subordinate It\^o processes.

Autorzy

  • Adam OsękowskiDepartment of Mathematics, Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek